Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Hi , i abused three things at once


[it...]

Recommended Posts

I abused nitrazepam, equivalent to valium, i guess. I am from india. I abused nitrazapam, codeine phosphate(coughsyrup), and sp tablets all at once. The highest dose i have taken  is, 20 mg nitrazepam with half bottle of codeine (60 ml)and one sp tablet. I abused them for over a month. Over the one month period i smoked lots of weed, took 22 tablets of 10 mg nitrazepam, 3 bottles of codeine(opiod), and 8 capsules of sp. I don't know why but i remembered them all. I Think i recite them daily and realize the mistake i have done .

 

Now i am 25 days sober. I did cold turkey. I went to psychiatric. He is the best psychiatric in the city i think. I didn't abused them for long but i think high doses and mixing with codeine caused me all withdrawal symptoms. Ps: Sp tablets is painkiller with brupen  and synthetic opiod.

My doctor prescribed me some medicines: propanolol , zeneril(thiaradoxine hcl) and mitrazapine. I took  propanolol for 10 days it helped to calm down my racing heart. I am still taking zeneril: it helps prevent schiezopernia i think , i did some research.

 

Longest i went with 7days little or no sleep. Then my doctor prescribed mitrazepam. Currently its helping me sleep.

All other symptoms are gone but worst of them still remained. Hypnic Jerk. I get them before i dfift off to sleep and i wake suddenly. I think i messed with my nerve and brain. I get muscle spasms. And also electric shock like thing running from back of my head along vertebral column to whole body.

 

Are you guys getting hypnic jerk? How worse is it?

Link to comment
Share on other sites

Hello itsmesushant,

 

Welcome to Benzo Buddies! You did have a rough month taking a plethora of different drugs.  Although cold turkey is a pretty difficult way to eliminate these drugs from your use, at least  now you are off them. Healing, recovery can take a while as the nervous system starts work to find balance again.

 

The symptoms you are describing are very common for withdrawal. Hypnic jerks, while strange and distressing, are pretty benign. I had these fairly strongly after I jumped off benzos. They eased up relatively quickly in my case but others find they persist for a longer period of time.

 

The main thing is to look forward and decide to avoid the circumstances that put you in this situation.  We'll  be happy to support and encourage you as you recover. You are most definitely not alone, others have been where you are.

 

We have a dedicated board for those who have stopped taking benzos suddenly, cold turkey. I'll give you a link to that board where you can communicate with others in the same situation as yourself.

 

Give it some time and allow your body to recover.  We're here for you so let us know how we can help.

 

Cold Turkey, Detox & Rapid Withdrawal

 

pianogirl  :)

Link to comment
Share on other sites

×
×
  • Create New...